MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAB
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported via phone call that the customer's insulin pump failed several times since (b)(6) 2018 with blood glucose of 49 mg/dl at the time of the incident.The customer received emergency medical assistance for the low.The caller did not mention how the customer was treated.The caller did not mention any symptoms.The customer was wearing the insulin pump during the incidents but had taken it off at some point.Troubleshooting was not completed as the caller declined.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with operating currents within spec.Device passed displacement test, self test and unexpected restart error test.Device alarmed compromised forced sensor system during basic occlusion test due to loose / flush drive support disk.Unable to perform prime test, excessive no delivery test, delivery accuracy test and occlusion test due to compromised forced sensor system alarms.Device received with cracked case at display window corners, display window, reservoir tube lip and battery tube threads.Device received with minor scratched display window and case.Device received with stained end cap sticker and back address serial number label.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8092891
Report Number2032227-2018-63716
Device Sequence Number16483542
Product Code OYC
UDI-Device Identifier00643169151277
UDI-Public(01)00643169151277
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAB
Device Catalogue NumberMMT-523LNAB
Device Lot NumberA2523LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age68 YR
Patient Weight99